# SDR COMA0460634

- Difficulty date: November 18, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 18,090 hours, 18,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1221B
- Condition: Faulty
- Location: Rt Wing
- Part time: 5,924 hours, 5,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5304 RECEIVED A FLAP FAIL CAUTION MESSGE DURING TAXI OUT.  AIRCRAFT RETURNED TO THE GATE.  REPLACED THE RIGHT BPSU.
